RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2009, Volume 12, Number 2, Pages 52–96 (Mi mt181)  

This article is cited in 5 scientific papers (total in 5 papers)

A criterion for the unique determination of domains in Euclidean spaces by the metrics of their boundaries induced by the intrinsic metrics of the domains

M. V. Korobkovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We say that a domain $U\subset\mathbb R^n$ is uniquely determined by the relative metric (which is the extension by continuity of the intrinsic metric of the domain on its boundary) of its Hausdorff boundary if any domain $V\subset\mathbb R^n$ such that its Hausdorff boundary is isometric in the relative metric to the Hausdorff boundary of $U$, is isometric to $U$ in the Euclidean metric. In this paper, we obtain the necessary and sufficient conditions for the uniqueness of determination of a domain by the relative metric of its Hausdorff boundary.

Key words: domain, Hausdorff limit, relative metric, intrinsic metric, uniqueness of determination.

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2010, 20:4, 256–284

Bibliographic databases:

UDC: 514.772.35
Received: 04.06.2009

Citation: M. V. Korobkov, “A criterion for the unique determination of domains in Euclidean spaces by the metrics of their boundaries induced by the intrinsic metrics of the domains”, Mat. Tr., 12:2 (2009), 52–96; Siberian Adv. Math., 20:4 (2010), 256–284

Citation in format AMSBIB
\Bibitem{Kor09}
\by M.~V.~Korobkov
\paper A criterion for the unique determination of domains in Euclidean spaces by the metrics of their boundaries induced by the intrinsic metrics of the domains
\jour Mat. Tr.
\yr 2009
\vol 12
\issue 2
\pages 52--96
\mathnet{http://mi.mathnet.ru/mt181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599425}
\elib{http://elibrary.ru/item.asp?id=13021587}
\transl
\jour Siberian Adv. Math.
\yr 2010
\vol 20
\issue 4
\pages 256--284
\crossref{https://doi.org/10.3103/S1055134410040024}


Linking options:
  • http://mi.mathnet.ru/eng/mt181
  • http://mi.mathnet.ru/eng/mt/v12/i2/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Y. Novak, “Lower bounds to the accuracy of sample maximum estimation”, Theory Stoch. Process., 15(31):2 (2009), 156–161  mathnet  mathscinet
    2. Anatoly P. Kopylov, Mikhail V. Korobkov, “Rigidity conditions for the boundaries of submanifolds in a Riemannian manifold”, Zhurn. SFU. Ser. Matem. i fiz., 9:3 (2016), 320–331  mathnet  crossref
    3. A. P. Kopylov, “On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics”, Sib. elektron. matem. izv., 14 (2017), 59–72  mathnet  crossref
    4. A. P. Kopylov, “On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics. II”, Sib. elektron. matem. izv., 14 (2017), 986–993  mathnet  crossref
    5. Kopylov A.P., “Problems of Unique Determination of Domains By the Relative Metrics on Their Boundaries”, Lobachevskii J. Math., 38:3, SI (2017), 476–487  crossref  mathscinet  zmath  isi  scopus
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:198
    Full text:59
    References:29
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019